| Model Number |
CM-925 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Organ Dehiscence (2502); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during the closure of the uterus in a caesarian section open procedure, the threads broke.Dehiscence occurred in the uterus, but the complication was resolved using another device.Complication causes extended surgical time.